# SDR QXEA2011110701148

- Difficulty date: November 2, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 100.8-428.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOWN FOR C-CHECK.  CORROSION FOUND A RT SEAT TRACK BETWEEN FS 100.80 - 428.5.   BLENDED MULTIPLE AREAS OF CORROSION, MAX BLEND DEPTH .008 MAX LENGTH X WIDTH 8X.5",  REMAINING MATERIAL .412.  DONE IAW RD 8/4-53-884.  BLENDS FOUND TO BE WITHIN LIMITS. PERFORMED FPI ON BLENDED TRACK IAW CH 8, NO DEFECTS NOTED.  TREATED IAW RD 8/4-53-884.
